# SDR AALA201909229019

- Difficulty date: September 3, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 16,979 hours, 8,074 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100200
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR #1 HINGE HAS EXCESSIVE PLAY / WEAR. REPLACED HINGE FITTING PER AMM 55-16-42.
